MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG CHROMOPHARE OR LIGHT CEILING-MOUNTED; LIGHT, SURGICAL, CEILING MOUNTED

BERCHTOLD GMBH & CO. KG CHROMOPHARE OR LIGHT CEILING-MOUNTED; LIGHT, SURGICAL, CEILING MOUNTED
Model Number CH00000001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the light head fell out of spring arm and cracked in or 3.It was further reported the light head hit a user resulting in a small cut but did not require medical intervention.
 
Additional Manufacturer Narrative
It was reported that a chromophare spring arm disconnected from the suspension and hit a nurse.The nurse received a small cut but did not require medical intervention.Per the risk file, rsk 12227 revision t, this case has a severity of s1.The light head is connected to the spring arm with a safety segment that is secondly secured with a rotated cover.The cover is held in place by an m3 screw.In or3, this screw was identified as missing; this is the root cause for the separation.With a missing m3 screw, the cover can rotate so the safety segment is exposed.With use, it is possible for the segment to get out of position and no longer secure the light head.If any further information is received, a supplemental will be filed.
 
Additional Manufacturer Narrative
[supplemental 001] catalog number and gtin were updated.
 
Event or Problem Description

Brand Name
CHROMOPHARE OR LIGHT CEILING-MOUNTED
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
volker hornscheidt
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key15432655
Report Number0008010153-2022-00010
Device Sequence Number12180913
Product Code FSY
UDI-Device Identifier07613327296167
UDI-Public07613327296167
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCH00000001
Device Catalogue NumberCH00000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown